MathSciNet Relay Station
MathSciNet bibliographic data
MR486686 (58 #6388) 33A40 (34B25)
Ismail, Mourad E. H.; Muldoon, Martin E. Monotonicity of the zeros of a cross-product of Bessel functions. SIAM J. Math. Anal. 9 (1978), no. 4, 759–767.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement